Mathematische Annalen

, Volume 267, Issue 4, pp 473–478

Regularity of the Bergman projection and duality of holomorphic function spaces

  • Steven R. Bell
  • Harold P. Boas
Article

DOI: 10.1007/BF01455965

Cite this article as:
Bell, S.R. & Boas, H.P. Math. Ann. (1984) 267: 473. doi:10.1007/BF01455965

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Steven R. Bell
    • 1
  • Harold P. Boas
    • 2
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsColumbia UniversityNew YorkUSA